MAUDE Adverse Event Report: MEDIANA CO. LTD. NELLCOR; OXIMETER

MEDIANA CO. LTD. NELLCOR; OXIMETER
Model Number PM1000N
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: one unit was returned for evaluation.The report was confirmed during testing.It was found that the switch panel membrane was worn and the battery was older than 2 years.The pmmod, front enclosure, and battery were replaced, and the software was updated, which resolved all the unit¿s issues.Uut (unit under test) was checked for proper operation, current upgrades and revisions.The unit was performing to specification.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had low oximetry reading.It was reported that the newborn being monitored had 93% to 95% spo2 but when connected to another monitor, it measured 98%.Customer reported that there was no patient harm.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MEDIANA CO. LTD.
1650 1 2 donghwa ri munmak eu
kangwon do wonju si 220-8 01
KR  220-801
MDR Report Key7655846
Report Number2936999-2018-00426
Device Sequence Number125973
Product Code DQA
UDI-Device Identifier10884521182493
UDI-Public10884521182493
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141518
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1000N
Device Catalogue NumberPM1000N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2018
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1